# SDR MWEA97862

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 591033
- Condition: Out Of Adjust
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, TAILCONE DID NOT RELEASE DURING TEST.  MAINTENANCE ADJUSTED TAILCONE IAW DAC MM 53-50-3.  OPS CHECK GOOD RETURNED AC TO SERVICE.
